Page personnelle d'Otared Kavian pour la recherche

Thèmes et travaux de recherche

  • Equations aux Dérivées Partielles elliptiques ou paraboliques
  • Problèmes variationnels et Théorie des Points Critiques
  • Problèmes inverses et détermination de paramètres, liens avec le contrôle des EDP
  • Modélisation en biologie, physique
  • Applications dans divers domaines allant de la biologie et la dynamique des population à la physique quantique

 

Livre

  • Introduction à la Théorie des Points Critiques et Applications aux Problèmes Elliptiques. Springer, Paris-Berlin-Heidelberg 1993, n° 13 de la collection «Mathématiques & Applications» de la SMAI. (320 pages + viii, et plus de 150 exercices et problèmes).

Articles et travaux publiés dans des revues (les plus récents en premier)

  • Polynomial stabilization of solutions to a class of damped Wave equations. En collaboration avec Qiong Zhang. DOI: https://hal.archives-ouvertes.fr/hal-01483492
  • The Fokker--Planck equation with subcritical confinement force. En collaboration avec S. Mischler. DOI: http://arxiv.org/abs/1512.07005v1.
  • Lagrangian controllability of inviscid perfect incompressible fluids: a constructive approach. En collaboration avec Th. Horsin. ESAIM--COCV: Control, Optimisation and Calculus of Variations (2016). DOI: http://arxiv.org/abs/1602.03041 et http://doi.org/10.1051/cocv/2016043.
  • Uniqueness and stability results for an inverse spectral problem in a periodic waveguide. En collaboration avec Y. Kian & E. Soccorsi. Journal de Mathématiques Pures & Appliquées, 104, n° 6, pp. 1160–1189  (2015). DOI: http://arxiv.org/abs/1504.04267
  • A global approach to the Schrödinger-Poisson system: An Existence result in the case of infinitely many states. En collaboration avec S. Mischler. Journal de Mathématiques Pures & Appliquées, 104, n° 5, pp. 942-964. DOI: http://hal.archives-ouvertes.fr/hal-00787323
  • "Classical’’ Electropermeabilization Modeling at the Cell Scale. En collaboration avec M. Leguèbe, C. Poignard, L. Weynans, Journal of Mathematical Biology, December 2012, pp. 1–31, DOI: http://dx.doi.org/10.1007/s00285-012-0629-3
  • Approximate Controllability by Birth Control for a Nonlinear Population Dynamics Model. En collaboration avec O. Traoré, ESAIM: Control, Optimisation and Calculus of Variations, ESAIM: COCV (2010), DOI: http://dx.doi.org/10.1051/cocv/2010043
  • Qualitative Properties and Existence of Solutions for a Generalized Fisher-like Equa- tion. En collaboration avec S. Djebali, T. Moussaoui, Iranian Journal of Mathematical Sciences and Informatics Vol. 4, No. 2 (2009), pp . 65–81
  • Imaging by Modification: Numerical Reconstruction of Local Conductivities from Corresponding Power Density Measurements. En collaboration avec Y. Capde- boscq, J. Fehrenbach, F. de Gournay Siam Journal on Imaging Sciences, volume 2, 4, pp. 1003-1030, (2009)
  • Unique continuation principle for systems of parabolic equations. (En collaboration avec L. de Teresa), ESAIM: Control, Optimisation and Calculus of Variations, ESAIM: COCV (2009), DOI : http://dx.doi.org/10.1051/cocv/2008077
  • Existence and asymptotic behaviour of standing waves for quasilinear Schrödinger–Poisson systems in R3. (En collaboration avec Kh. Benmlih), Annales de l’IHP Analyse Non Linéaire, 25, n∘ 3 (2008), pp. 449–470, version électronique, DOI : http://dx.doi.org/10.1016/j.anihpc.2007.02.002
  • On a nonlinear Schrödinger equation modelling ultra-short laser pulses with a large noncompact global attractor. (En collaboration avec R. Cipolatti), Discrete & Continuous Dynamical Systems, series A, volume 17, number 1, January 2007, pp. 121–132
  • emarks on regularity theorems for solutions to elliptic equations via the ultracontractivity of the heat semigroup. Contributions to Nonlinear Analysis, a tribute to D.G. de Figueiredo on the occasion of his 70th birthday ; pp. 321–350, Progr. Nonlinear Differential Equations Appl., 66, Birkhäuser, Basel, 2006
  • Identification of immersed obstacles via boundary measurements. (En collaboration avec C. Alvarez, C. Conca, J. Ortega & L. Friz), Inverse Problems, 21 (2005), pp. 1531–1552
  • Regularity for a Schrödinger equation with singular potentials and application to bilinear optimal control. (En collaboration avec L. Baudouin & J.P. Puel), J. Differential Equations 216 (2005), no. 1, pp. 188–222
  • Régularité dans une équation de Schrödinger avec potentiel singulier à distance finie et à l’infini. (En collaboration avec L. Baudouin & J.P. Puel), C.R.A.SC., Paris, 337 (2003), no. 11, pp. 705–71
  • Rate of Decay to Equilibrium in Some Semilinear Parabolic equations. (En collaboration avec A. Haraux & M.A. Jendoubi), Journal of Evolution Equations, 3 (2003), pp. 463–484
  • On the Existence and «Blow-up» of Solutions to a Two Dimensional Nonlinear Boundary Value Problem Arising in Corrosion Modeling. (En collaboration avec M. Vogelius, Proceedings of the Royal Society of Edinburgh, A 133 (2003), no. 1, pp. 119–149)
  • Four lectures on parameter identification. inThree Courses on Partial Differential Equations, pp. 125–162, IRMA Lect. Math. Theor. Phys., 4, de Gruyter, Berlin, 2003.
  • MultipleSolutionsofNonhomogeneousEllipticEquationswithCriticalNonlinearity on Symmetric Domains. (En collaboration avec M. Clapp & B. Ruf, dans Com- munications in Contemporary Mathematics, 5 (2003), n∘ 2, pp. 147–169)
  • Determining Two Coefficients in Elliptic Operators via Boundary Spectral Data: a Uniqueness Result. (En collaboration avec B. Canuto), Bolletino Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8), 7 (2004), no. 1, pp. 207–230
  • Remarks on the Kompaneets Equation, a Simplified Model of the Fokker-Planck Equation. Nonlinear Partial Differential Equations and their Applications, Collège de France Seminar, D. Cioranescu & J. L. Lions editors, vol. 14, pp. 467–487. In Studies in Mathematics and its Applications, vol. 31, North-Holland Elsevier publisher, July 2002
  • Existence of Pseudo-Conformally Invariant Solutions to the Davey–Stewartson System. (En collaboration avec R. Cipolatti, Journal of Differential Equations, 176 (2001), pp. 223–247
  • Determining Coefficients in a Class of Heat Equations via Boundary Measurements. (En colla∘boration avec B. Canuto, SIAM Journal on Mathematical Analysis, 32 (2001),n 5,pp.963–986
  • Modèles simplifiés de ventilation par déplacement. En collaboration avec D. Manzoni & F.X. Rongère, Actes du Congrès SFT 96, Valenciennes 1996 (Simplified models of displacement ventilation systems. Roomvent’96 Proceedings, Japan, 1996)
  • Optimal control of an ill-posed elliptic semilinear equation with an exponential nonlinearity. (En collaboration avec E. Casas & J.P. Puel), Contrôle Optimal & Calcul des Variations, 3 (1998), pp. 361–380
  • A parameter determination problem for a linearized model of well-reservoir coupling. (En collaboration avec Th. Cazenave & F. Dickstein), Mat. Contemp. 10 (1996), pp. 87–97
  • Stationary Solutions of Quasi-Linear Schrödinger-Poisson Systems. En collaboration avec R. Illner & H. Lange, J. Differential Equations, 145 (1998), # 1, pp. 1–16
  • Periodic and Stationary Solutions to the Schrödinger-Poisson and Wigner-Poisson Systems. (En collaboration avec H. Lange & P.F. Zweifel), Zeitsch. Angew. Math. Mech. 74 (1994) pp. 606–608
  • Une remarque sur l’existence de solutions non nulles pour les équations de von Karman. (En collaboration avec Bopeng Rao), C.R.Acad.Sc. Paris, série I, 317, (1993), # 12, pp. 1137–1142
  • Quelques Remarques sur l’Ultracontractivité. (En collaboration avec G. Kerkyacharian & B. Roynette ; Journal of Functional Analysis, 111 (1993), pp. 155–196 Self-Similar Solutions of the Pseudo-Conformally Invariant Nonlinear Schrödinger Equation. (En collaboration avec F.B. Weissler), Michigan Journal of Mathematics, 41 (1994), pp. 151–173
  • Laguerre Spectral Approximation of Elliptic Problems in Exterior Domains. (En collaboration avec O. Coulaud & D. Funaro), Proceedings of International Conference on Spectral & High Order Methods 89. «Computer Methods in Applied Mechanics & Engineering», 80 (1990), pp. 451–458, Elsevier (North-Holland)
  • Approximation of some Diffusion Evolution Equations in Unbounded Domains by Hermite functions. (En collaboration avec D. Funaro), Mathematics of Computation, volume 57, 196 (1991), pp. 597–619
  • Finite Energy Self-Similar Solutions of a Nonlin∘ear Wave Equation. (En collaboration avec  F.B.Weissler), Comm. in PDE, 15, n° 10 (1990), pp. 1381–1420
  • Remarks on the Time Behaviour of a Nonlinear Diffusion Equation. Annales de l’Institut H. Poincaré, Analyse Nonlinéaire, vol.4, n° 5 (1987), pp.423–452
  • Large Time Behavior of Solutions of a Dissipative Semilinear Heat Equation. (En collaboration avec M. Escobedo & H. Matano), Comm. PDE, 20 (7 & 8), pp. 1427–1452, 1995
  • Periodic and stationary solutions to the Schroödinger–Poisson and Wigner–Poisson systems. (En collaboration avec H. Lange, P. F. Zweifel), , Z. Angew. Math. Mech. 74 (1994), pp. 606–608.
  • Asymptotic Behaviour of Positive Solutions of a Nonlinear Heat Equation. (En collaboration avec M. Escobedo), Houston Journal of Mathematics, 1988
  • Variational Problems related to Self-Similar Solutions of the Heat Equation. (En colla∘boration avec M. Escobedo), Journal of Nonlinear Analysis, T.M.A., vol 11, n 10,(1987),pp.1103–1133
  • Minimum-Action Solutions of Elliptic Problems in Unbounded Domains containing a plane. Proc. of the Royal Soc. of Edinburgh, 102 A (1986), pp 327–343
  • Quelques Remarques sur le Spectre Demi-Linéaire des Opérateurs Auto-Adjoints. (Travail faisant partie de la Thèse d'Etat)
  • Remarks on the Blowing-up of Solutions of the Schrödinger Evolution Equation. Transactions of the A.M.S., vol. 299, n∘ 1, (1987), pp. 193–203
  • Equations non-linéaires de champ scalaire dans R2. (En collaboration avec H. Berestycki & Th. Gallouët), parue aux «Publications du L.A.189», n∘ 83050 (1983), Laboratoire d’Analyse numérique de l’Université Paris 6. (Travail faisant partie de la Thèse d'Etat)
  • Equations de Champs Scalaires Euclidiens Non-Linéaires dans le Plan. (En collaboration avec H. Berestycki & Th. Gallouët), C.R.A.Sc. Paris, vol. 297, série I, 1983, pp. 307–310
  • Resonance for Jumping Non-Linearities. (En collaboration avec Th. Gallouët), Comm. in PDE, 7 (3), 1982, pp. 325–342
  • Résultats d’Existence et de Non-Existence pour certains problèmes demi-linéaires à l’infini. (En collaboration avec Th. Gallouët), Annales de la Faculté des Sciences de Toulouse, vol. 3 (1981), pp. 201–246
  • Deux Exemples de Résultats d’Existence et de Non-Existence pour des problèmes demi-linéaires à l’infini. (En collaboration avec Th. Gallouët), C.R.A.Sc. Paris, 291, série A (1980), pp 379–382
  • Résultats d’Existence et de Non-Existence de Solutions pour certains problèmes demi-linéaires à l’infini. (En collaboration avec Th. Gallouët), C.R.A.Sc. Paris, 291, série A, (1980), pp 193–196
  • Inégalités de Hardy-Sobolev. C.R.A.Sc. Paris, 286, série A (1978), pp. 779–781